# SDR ASOA201908024040

- Difficulty date: August 2, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 41,973 hours, 32,375 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Not Reported
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ACM, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAQS APPROVED FOR RETURN TO SERVICE. *** SDR CLOSED ***
